# SDR 025686FLTLOG

- Difficulty date: July 16, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- Aircraft: N21
- Make and model: Beech C90
- Aircraft serial: LJ902
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGE LIGHT CAME ON IN FLT, LT BOOST PUMP & LT TRANSFER PUMP CIRCUIT BREAKER POPPED : RESET CIRCUIT BREAKER & LANDED ASAP.  UPON INSPECTION FOUND FUEL PANEL DIODES AND WIRING CORRODED.  R&R DIODES, CIRCUIT BREAKER AND HARDWARE AND CLEANED CORROSION FROM WIRING AND PANEL AND REINSTALLED PANEL.
